Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 66, NWS Dodge City, KS

May 16, 2017Haskell County, Seward County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 16, 2017, 3:26 PM CDT for Haskell County, Seward County, Kansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2017, 3:26 PM CDT (20:26 UTC)
Expired
May 16, 2017, 4:15 PM CDT
In force
49 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Haskell County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 83 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 3:30 PM CDTHAIL 1.75Satanta, KS
May 16, 3:32 PM CDTHAIL 2.53 Ene Satanta, KSVIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 2:16 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-432 J/kg
Mixed-layer LCL
2110 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

627 
WUUS53 KDDC 162026
SVRDDC
KSC081-175-162115-
/O.NEW.KDDC.SV.W.0066.170516T2026Z-170516T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
326 PM CDT TUE MAY 16 2017

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  North central Seward County in southwestern Kansas...
  Haskell County in southwestern Kansas...

* Until 415 PM CDT

* At 325 PM CDT, a severe thunderstorm was located 5 miles southeast
  of Satanta, moving north at 35 mph.

  HAZARD...Two inch hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Sublette, Satanta and Tice. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Kansas.

LAT...LON 3736 10074 3737 10105 3773 10107 3773 10066
TIME...MOT...LOC 2025Z 183DEG 29KT 3737 10094 

HAIL...2.00IN
WIND...60MPH
 
$$

RBURG
2 follow-up statements
109 
WWUS53 KDDC 162046
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
346 PM CDT TUE MAY 16 2017

KSC175-162055-
/O.CAN.KDDC.SV.W.0066.000000T0000Z-170516T2115Z/
Seward KS-
346 PM CDT TUE MAY 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SEWARD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for southwestern
Kansas.

LAT...LON 3748 10071 3748 10105 3773 10107 3773 10066
TIME...MOT...LOC 2045Z 183DEG 29KT 3754 10093 

$$

KSC081-162115-
/O.CON.KDDC.SV.W.0066.000000T0000Z-170516T2115Z/
Haskell KS-
346 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR HASKELL COUNTY...

At 345 PM CDT, a severe thunderstorm was located 5 miles northwest of
Sublette, moving north at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Sublette and Tice. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Kansas.

LAT...LON 3748 10071 3748 10105 3773 10107 3773 10066
TIME...MOT...LOC 2045Z 183DEG 29KT 3754 10093 

HAIL...2.00IN
WIND...60MPH
 
$$

RBURG
367 
WWUS53 KDDC 162107
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
407 PM CDT TUE MAY 16 2017

KSC081-162117-
/O.EXP.KDDC.SV.W.0066.000000T0000Z-170516T2115Z/
Haskell KS-
407 PM CDT TUE MAY 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR HASKELL COUNTY WILL EXPIRE AT
415 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 1000 PM CDT for southwestern
Kansas.

LAT...LON 3748 10071 3748 10105 3773 10107 3773 10066
TIME...MOT...LOC 2107Z 183DEG 29KT 3772 10092 

$$

RBURG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 12:00 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 16, 12:00 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1200 PM CDT Tue May 16 2017

...updated aviation...

.SHORT TERM...(Today and tonight)
Issued at 400 AM CDT Tue May 16 2017

Conditions continue to be very favorable for another round of
thunderstorms to develop across southwest and central Kansas this
afternoon and evening. These storms will include a significant
risk for severe weather including very large hail, damaging winds
and a few tornadoes. GOES 16 Low cloud/fog enhancement channel
along with surface observations show deeper low level moisture
over west Texas early this morning. Dewpoints at KLBB were in
the mid 60s. This moisture is spreading rapidly northward into
the Panhandle region as shown by satellite loops.

The 00z NAM has a pretty good handle on the moisture field and brings
mid 60s dewpoints into southwest and central Kansas today to the east
of a dryline that will likely be situated near Highway 83 by mid
afternoon. Model soundings show the lower levels moistening up with
stratus likely overspreading the parts of the forecast area this morning.
The boundary layer will be capped through the early afternoon hours
but this should erode by mid afternoon with daytime heating and mid
level height falls ahead of a deep shortwave trough/upper low advancing
out of the southwestern U.S. Mean layer instability increases to
around 2500-3000 j/kg with 0-6km bulk shear values around 45-55
knots along and ahead of the dryline. Some of the convective
allowing models show thunderstorms breaking out by 1 pm but this
may be a little premature. Nested NAM and HRRRX have storms
breaking out by 21z along the dryline and developing/spreading
rapidly northeast through the late afternoon and early evening
hours. Have adjusted the grids to reflect a later start for
convection and also increased pops a little bit farther west. Will
continue to mention severe attributes similar to the previous
shift with a mention of large hail and damaging winds along with
an isolated tornado.

Storms should propagate into central Kansas during the evening
hours with most of the convective activity east of the forecast
area by midnight. As the upper moves out over the Plains by later
tonight, some deformation zone showers/thunderstorms could move
out mainly through west central into central Kansas late tonight.

.LONG TERM...(Wednesday through Monday)
Issued at 400 AM CDT Tue May 16 2017

The upper low lifts out of the High Plains into the Midwest during
the day Wednesday. Scattered showers and a few thunderstorms will
linger across central Kansas in the morning but should move out
rapidly with the upper low during the day. Strong mid level westerly
flow will be over the area through much of the day, resulting in
gusty west winds. Sunny skies and the downslope flow should yield
high temperatures back into the low/mid 80s.

Another upper low system will move into the central Rockies from
the Pacific Northwest Wednesday night. As this occurs, surface
low pressure will deepen over southeast Colorado and move into the
Texas Panhandle all the while pulling low level moisture back to
the north and west. A frontal boundary will also slide south
across Kansas to a position from the near Wichita to Amarillo by
Thursday afternoon. The GFS and ECMWF are coming into better focus
with this event and show a shortwave lobe rotating through the
south and southeast quadrant of the upper low Thursday afternoon
and evening. Instability increases along the front which could be
as far north as the Coldwater/Pratt/Medicine Lodge vicinity
Thursday afternoon. Thunderstorms will be developing along and
north of the front Thursday afternoon into Thursday night with
scattered showers and thunderstorms possible in the upslope flow
favored areas over western Kansas . With a moist airmass in place
and a low level jet impinging on the front, the potential for
heavy rainfall and possible flash flooding will be high over
south central Kansas Thursday night. One fly in the ointment to
this will be if the front is able to blow through south central
Kansas into Oklahoma and taking the significant precipitation with
it earlier Thursday evening. The NAM is the only model showing
that scenario at this time but this will have to be watched.

The upper low starts to exit the High Plains by the weekend with
drier weather on tap for a few days before another upper level
shortwave brings increasing chances for showers and thunderstorms
to the region late Monday and Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1200 PM CDT Tue May 16 2017

VFR is expected through TAF pd. Svr tsra will be possible this
afternoon and evening. Highest probs at KLBL and KDDC. Activity will
exit the region late tonight. SW winds 10-25 kt bcmg southerly overnight.
LLWS psbl at KHYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  84  54  81  51 /  50  50  10   0
GCK  85  53  80  50 /  40  20  10   0
EHA  84  52  80  51 /  20  10   0   0
LBL  88  53  82  52 /  50  30   0   0
HYS  86  57  78  51 /  50  50  20   0
P28  83  59  82  55 /  40  60  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Gerard
LONG TERM...Gerard
AVIATION...Sugden
Hazardous weather outlook, May 16, 8:13 AM CDT, 7 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
813 AM CDT Tue May 16 2017

KSZ030-031-043>046-061>066-074>081-084>090-171315-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
813 AM CDT Tue May 16 2017 /713 AM MDT Tue May 16 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Large hail, strong winds, heavy rain, and tornadoes will be possible
this afternoon and evening. Pay attention to the weather and take action
if needed!

Day 1 Hazards
-------------
* Tornado: Elevated risk
* Hail: Significant risk
* Thunderstorm wind damage: Significant risk
* Flooding: Limited risk
* Lightning: Elevated risk
* Non-thunderstorm wind: Limited risk
* Fire weather: Limited risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

Severe thunderstorms could be possible on Thursday.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Limited risk

* Thursday
  - Flooding: Limited risk
  - Lightning: Significant risk
  - Severe thunderstorm: Elevated risk

* Friday
  - Lightning: Limited risk

* Saturday
  - Lightning: Limited risk

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, May 16, 12:00 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1200 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     NON-TSTM WND GST 2 WSW TOULON            38.85N 99.27W
05/16/2017  M66 MPH          ELLIS              KS   AWOS

            AWOS STATION HYS, HAYS REGIONAL AIRPORT AWOS
            SITE. WINDS DUE TO HEAT BURST.

&&

RB
Local storm report, May 16, 12:40 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1240 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     OTIS                    38.54N 99.05W
05/16/2017                   RUSH               KS   PUBLIC

            LARGE TREE LIMBS REPORTED DOWN IN OTIS.
            WINDS DUE TO HEAT BURST EVENT. REPORT
            RECEIVED VIA SOCIAL MEDIA.

0102 AM     NON-TSTM WND GST 2 WSW TOULON            38.85N 99.27W
05/16/2017  M66 MPH          ELLIS              KS   AWOS

            AWOS STATION HYS, HAYS REGIONAL AIRPORT AWOS
            SITE. WINDS DUE TO HEAT BURST.

1035 PM     HAIL             HAYNE                   37.10N 100.80W
05/15/2017  E1.00 INCH       SEWARD             KS   TRAINED SPOTTER

1014 PM     HAIL             LIBERAL                 37.05N 100.94W
05/15/2017  E1.00 INCH       SEWARD             KS   PUBLIC

            VIA SOCIAL MEDIA. NUMEROUS REPORTS OF
            QUARTER SIZED HAIL.

1008 PM     HAIL             4 SW LIBERAL            37.00N 100.99W
05/15/2017  E1.50 INCH       SEWARD             KS   PUBLIC

            VIA SOCIAL MEDIA.

0914 PM     TSTM WND GST     1 E SCOTT CITY          38.48N 100.88W
05/15/2017  M60 MPH          SCOTT              KS   AWOS

0914 PM     TSTM WND GST     2 E SCOTT CITY          38.48N 100.88W
05/15/2017  M60 MPH          SCOTT              KS   AWOS

0854 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
05/15/2017  M63 MPH          FINNEY             KS   ASOS

0854 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
05/15/2017  M63 MPH          FINNEY             KS   ASOS

0818 PM     TSTM WND GST     3 WSW SCOTT STATE LAKE  38.67N 100.97W
05/15/2017  E60 MPH          SCOTT              KS   PUBLIC

            DELAYED REPORT. REPORTS OF A MICROBURST JUST
            WEST OF LAKE SCOTT.

0814 PM     HAIL             9 WSW SCOTT STATE LAKE  38.63N 101.07W
05/15/2017  E2.50 INCH       SCOTT              KS   PUBLIC

0755 PM     TSTM WND GST     1 WSW HUGOTON           37.17N 101.37W
05/15/2017  M61 MPH          STEVENS            KS   AWOS

0730 PM     HAIL             LAKIN                   37.94N 101.26W
05/15/2017  E1.50 INCH       KEARNY             KS   BROADCAST MEDIA

0729 PM     HAIL             3 W LAKIN               37.94N 101.31W
05/15/2017  E1.00 INCH       KEARNY             KS   PUBLIC

0659 PM     HAIL             1 W ULYSSES             37.58N 101.38W
05/15/2017  E1.50 INCH       GRANT              KS   EMERGENCY MNGR

            REPORTS OF HALF DOLLAR TO PING PONG SIZED
            HAIL.

0654 PM     HAIL             4 ESE BIG BOW           37.54N 101.49W
05/15/2017  E1.50 INCH       GRANT              KS   PUBLIC

0654 PM     TSTM WND GST     4 ESE BIG BOW           37.54N 101.49W
05/15/2017  E60 MPH          GRANT              KS   PUBLIC

0652 PM     HAIL             3 SSE BIG BOW           37.52N 101.54W
05/15/2017  E1.00 INCH       STANTON            KS   PUBLIC

0638 PM     HAIL             11 ENE RICHFIELD        37.32N 101.59W
05/15/2017  E1.50 INCH       MORTON             KS   PUBLIC

&&
Local storm report, May 16, 3:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
317 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             6 NNW THE HAGGARD ELEVA 37.71N 100.35W
05/16/2017  E1.00 INCH       GRAY               KS   EMERGENCY MNGR

&&

GT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:07 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton53 min
May 15, 7:11 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens49 min
May 15, 7:52 PM CDTSpecial Weather StatementDDCGrant, Morton, Stanton, Stevens53 min
May 15, 8:01 PM CDTSevere Thunderstorm WarningDDCScott44 min
May 15, 8:12 PM CDTSpecial Weather StatementDDCHaskell, Seward48 min
May 15, 8:21 PM CDTSpecial Weather StatementDDCKearny54 min
May 15, 8:44 PM CDTSpecial Weather StatementDDCMeade61 min
May 15, 8:47 PM CDTSpecial Weather StatementDDCGrant, Morton, Stevens58 min
May 15, 8:59 PM CDTSpecial Weather StatementDDCFinney, Gray61 min
May 15, 9:10 PM CDTSpecial Weather StatementDDCFord50 min
May 15, 9:40 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens53 min
May 15, 9:51 PM CDTSpecial Weather StatementDDCClark, Finney, Ford, Gray, Haskell, Hodgeman and 1 more54 min
May 15, 10:13 PM CDTSevere Thunderstorm WarningDDCMeade, Seward47 min
May 15, 10:44 PM CDTSevere Thunderstorm WarningDDCMeade, Seward46 min
May 15, 10:52 PM CDTSpecial Weather StatementDDCClark, Comanche, Edwards, Ford, Gray, Hodgeman and 2 more53 min
May 15, 11:03 PM CDTSpecial Weather StatementDDCHaskell42 min
May 15, 11:25 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade35 min
May 15, 11:53 PM CDTSpecial Weather StatementDDCFord67 min
May 16, 2:42 PM CDTSevere Thunderstorm WarningDDCMeade, Seward, Stevens63 min
May 16, 2:49 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade56 min
May 16, 3:22 PM CDTSevere Thunderstorm WarningDDCFord, Gray53 min
May 16, 3:32 PM CDTTornado WarningDDCClark, Meade24 min
May 16, 3:42 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman34 min
May 16, 3:44 PM CDTSevere Thunderstorm WarningDDCClark, Meade13 min
May 16, 3:54 PM CDTSevere Thunderstorm WarningDDCLane, Ness51 min
May 16, 3:55 PM CDTSevere Thunderstorm WarningDDCClark, Meade50 min
May 16, 4:06 PM CDTSevere Thunderstorm WarningDDCFinney54 min
May 16, 4:10 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade50 min
May 16, 4:18 PM CDTSevere Thunderstorm WarningDDCTrego57 min
May 16, 4:24 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa25 min
May 16, 4:32 PM CDTSevere Thunderstorm WarningDDCEllis51 min
May 16, 4:36 PM CDTSevere Thunderstorm WarningDDCClark, Meade37 min
May 16, 4:40 PM CDTSevere Thunderstorm WarningDDCMeade50 min
May 16, 4:40 PM CDTSevere Thunderstorm WarningDDCLane, Ness50 min
May 16, 4:48 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa36 min
May 16, 4:53 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott52 min
May 16, 4:59 PM CDTSevere Thunderstorm WarningDDCEllis, Trego46 min
May 16, 5:08 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush52 min
May 16, 5:09 PM CDTTornado WarningDDCClark, Meade36 min
May 16, 5:26 PM CDTSevere Thunderstorm WarningDDCMeade, Seward49 min
May 16, 5:29 PM CDTSevere Thunderstorm WarningDDCClark, Ford22 min
May 16, 5:39 PM CDTSevere Thunderstorm WarningDDCEllis, Trego40 min
May 16, 5:41 PM CDTFlash Flood WarningDDCClark, Ford, Meade6 hr
May 16, 5:41 PM CDTTornado WarningDDCClark, Ford, Meade34 min
May 16, 5:47 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward30 min
May 16, 5:47 PM CDTSevere Thunderstorm WarningDDCEllis, Rush33 min
May 16, 6:06 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa35 min
May 16, 6:11 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell29 min
May 16, 6:29 PM CDTTornado WarningDDCEdwards, Ford, Kiowa46 min
May 16, 6:45 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Lane, Scott21 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.